# SDR USAA000594

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC1152315
- Condition: Cracked
- Location: Cabin
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LOWER FLOORBEAM 1 INCH CRACKED, BL 0, STATION 312-328 LOWER FLOORBEAM SUPPORT.  REPAIRED PER SRM 51-10-02.  (M)
